# SDR BSYA2009041

- Difficulty date: July 28, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N3587P
- Make and model: Piper PA-31-350
- Aircraft serial: 8052120
- Aircraft time: 11,909 hours
- Engine: Lyc LTIO540J2BD
- Engine time: 3,799 hours
- System (JASC): 7320 · Fuel Controlling System
- Part: Line
- Condition: Loose
- Location: Fuel System
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF OUT OF HFD TO BWI PILOT NOTICED FUEL FLOW LOW AND EGT HIGH.  MAINTENANCE FOUND THE UPPER DECK REFERENCE LINE LOOSE.  TIGHTENED LINE, OPS CHECKED GOOD.
